# SDR SWAA2022092716568

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737
- Aircraft serial: 27863
- Aircraft time: 79,001 hours, 46,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1670
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 ABC AND 9 ABC EMERGENCY LIGHT AND OVERWING ESCAPE GROUND LIGHT INOP / [01] R/R M1670 BATTERY PACK BATTERY PER AMM 33-51-06
